Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 7, Issue 2, 2017
Metadata
 

Spectral geometry of the Steklov problem (Survey article)
Alexandre Girouard and Iosif Polterovich
pp. 321–359
Abstract | Full-Text PDF (753 KB) | Metadata

Hölder continuity of the integrated density of states for quasi-periodic Jacobi operators
Kai Tao and Mircea Voda
pp. 361–386
Abstract | Full-Text PDF (248 KB) | Metadata

Spectral homogeneity of limit-periodic Schrödinger operators
Jake Fillman and Milivoje Lukic
pp. 387–406
Abstract | Full-Text PDF (219 KB) | Metadata

Density of states for random contractions
Alain Joye
pp. 407–431
Abstract | Full-Text PDF (258 KB) | Metadata

Asymptotic behaviour of the Hodge Laplacian spectrum on graph-like manifolds
Michela Egidi and Olaf Post
pp. 433–469
Abstract | Full-Text PDF (398 KB) | Metadata

Quantitative equidistribution properties of toral eigenfunctions
Hamid Hezari and Gabriel Rivière
pp. 471–485
Abstract | Full-Text PDF (198 KB) | Metadata

Estimates on the molecular dynamics for the predissociation process
Philippe Briet and André Martinez
pp. 487–517
Abstract | Full-Text PDF (292 KB) | Metadata

Resonance expansions for tensor-valued waves on asymptotically Kerr–de Sitter spaces
Peter Hintz
pp. 519–557
Abstract | Full-Text PDF (413 KB) | Metadata

Asymptotic behavior of large eigenvalues of Jaynes–Cummings type models
Anne Boutet de Monvel and Lech Zielinski
pp. 559–631
Abstract | Full-Text PDF (645 KB) | Metadata